Academic Journals Database
Disseminating quality controlled scientific knowledge

The traces of the solutions of the semi-linear equations with fractional derivative with respect to time

Author(s): A. O. Lopushansky | H. P. Lopushanska | O. V. Pasichnyk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 1;
Start page: 85;
Date: 2011;
Original page

The sucient conditions of the existence of the generalized initial values of the regularin domain solutions for semi-linear diusion equations under perturbations of the fractional derivative with respect to time are obtained.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions